# SDR UALA2009072102159

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 CABIN FLOORBEAM MID CHORD FASTENER HOLE AT LBL 11 FOUND PREVIOUSLY DAMAGED AND FILLED WITH SEALANT.  MAJOR REPAIR ACCOMPLISHED: INSTALLED FREEZE PLUG REPAIR.
